# SDR REXA0830201201302

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 18,660 hours, 16,216 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD CRACKED DESCENDING THROUGH 6000 FT.  REMOVED AND REPLACED WINDSHIELD IAW AMM 56-11-01.  OPS CHECKED NORMAL.
